This Ayurveda forum is meant to share ayurvedic information and knowledge about Ayurveda, as well as discussing everything related to the yoga lifestyle and holistic healing. We strongly recommend ayurvedic practitioners and scholars from India and all over the world to write articles on our ayurvedic blogs area, ask or answer questions, share experiences and ultimately spread the word about this wonderful “Science of life” that is Ayurveda.

Announcement

Collapse
No announcement yet.

Triphala Problems

Collapse
X
  •  
  • Filter
  • Time
  • Show
Clear All
new posts

  • Triphala Problems

    Hi - I'm a vata / pitta and have severe digestive issues leading to an imbalance of all doshas. I began taking triphala, 2 tablets before bed, and I'm experiencing detox reactions. I haven't had a bowel movement in about 5 days. Should I increase the dose until it causes a laxative effect?
Previously entered content was automatically saved. Restore or Discard.
Auto-Saved
Stick Out Tongue :p Confused :confused: Smile :) Frown :( Embarrassment :o Big Grin :D Mad :mad: Wink ;) Roll Eyes (Sarcastic) :rolleyes: Cool :cool: EEK! :eek:
x
Insert: Thumbnail Small Medium Large Fullsize Remove  
x
x

Please type the 2 missing letters: "s _ _re Ayurveda"

Working...
X